# SDR 96UAL900241

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAILS DURING TAKEOFF AT APPROXIMATELY 80 TO 100 KTS.  FLAGS ARE DISPLAYED AND AUTO THROTTLES DISENGAGE.  *S/D*  NAVIGATION DATA BASE WAS RELOADED AND NO FURTHER PROBLEMS WERE FOUND.
